JournalsjemsVol. 17, No. 2pp. 259–271

Cheeger inequalities for unbounded graph Laplacians

  • Frank Bauer

    Harvard University, Cambridge, USA
  • Matthias Keller

    The Hebrew University, Jerusalem, Israel
  • Radosław K. Wojciechowski

    York College of The City University of New York, Jamaica, USA
Cheeger inequalities for unbounded graph Laplacians cover
Download PDF

Abstract

We use the concept of intrinsic metrics to give a new definition for an isoperimetric constant of a graph. We use this novel isoperimetric constant to prove a Cheeger-type estimate for the bottom of the spectrum which is nontrivial even if the vertex degrees are unbounded.

Cite this article

Frank Bauer, Matthias Keller, Radosław K. Wojciechowski, Cheeger inequalities for unbounded graph Laplacians. J. Eur. Math. Soc. 17 (2015), no. 2, pp. 259–271

DOI 10.4171/JEMS/503